mdh.sePublications
Change search
Refine search result
1 - 11 of 11
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1.
    Abbas, M.
    et al.
    University Pretoria, South Africa.
    De La Sen, M.
    University of the Basque Country, Spain.
    Nazir, Talat
    Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics.
    Common Fixed Points of Generalized Rational Type Cocyclic Mappings in Multiplicative Metric Spaces2015In: Discrete dynamics in nature and society, ISSN 1026-0226, E-ISSN 1607-887X, Vol. 2015, article id 532725Article in journal (Refereed)
    Abstract [en]

    The aim of this paper is to present fixed point result of mappings satisfying a generalized rational contractive condition in the setup of multiplicative metric spaces. As an application, we obtain a common fixed point of a pair of weakly compatible mappings. Some common fixed point results of pair of rational contractive types mappings involved in cocyclic representation of a nonempty subset of a multiplicative metric space are also obtained. Some examples are presented to support the results proved herein. Our results generalize and extend various results in the existing literature.

  • 2.
    Abbas, M.
    et al.
    Ton Duc Thang University, Ho Chi Minh City, Viet Nam.
    Nazir, Talat
    Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics.
    Popović, B.
    University of Kragujevac, Serbia.
    Radenović, S.
    University of Belgrade, Belgrade.
    On Weakly Commuting Set-Valued Mappings on a Domain of Sets Endowed with Directed Graph2017In: Results in Mathematics, ISSN 1422-6383, Vol. 71, no 3-4, p. 1277-1295Article in journal (Refereed)
    Abstract [en]

    The aim of this paper is to present coincidence and common fixed point results of set-valued mappings satisfying certain generalized graphic F-contractive conditions on a family of sets endowed with a graph. It is worth mentioning that these results are obtained without appealing to any form of continuity of mappings involved herein. Some examples are presented to support the results proved in this paper. Our results unify, generalize and extend various comparable results in the existing literature. © 2016, Springer International Publishing.

  • 3.
    Abbas, Mujahid
    et al.
    Ton Duc Thang Univ, Ho Chi Minh City, Vietnam..
    Nazir, Talat
    Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics.
    Lampert, Tatjana Aleksic
    Fac Sci, Dept Math, Radoja Domanovica 12, Kragujevac 34000, Serbia.
    Radenovic, Stojan
    State Univ Novi Pazar, Serbia..
    Common fixed points of set-valued F-contraction mappings on domain of sets endowed with directed graph2017In: Computational and Applied Mathemathics, ISSN 0101-8205, Vol. 36, no 4, p. 1607-1622Article in journal (Refereed)
    Abstract [en]

    The aim of this paper is to present common fixed point results of set-valued graphic F-contraction mappings on a family of sets endowed with a graph. Some examples are presented to support the results proved herein. Our results unify, generalize and extend various results in the existing literature.

  • 4.
    Nazir, Talat
    et al.
    Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics. Department of Mathematics, COMSATS Institute of Information Technology.
    Qi, Xiaomin
    Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics.
    Silvestrov, Sergei
    Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics.
    Linear and Nonlinear Classifiers of Data withSupport Vector Machines and GeneralizedSupport Vector Machines2016In: Engineering Mathematics II: Algebraic, Stochastic and Analysis Structures for Networks, Data Classification and Optimization / [ed] Sergei Silvestrov; Milica Rancic, Springer, 2016, p. 377-396Chapter in book (Refereed)
    Abstract [en]

    The support vector machine for linear and nonlinear classification of datais studied. The notion of generalized support vector machine for data classifications is used. The problem of generalized support vector machine is shown to be equivalent to the problem of generalized variational inequality and various results for the existence of solutions are established. Moreover, examples supporting the results are provided.

  • 5.
    Nazir, Talat
    et al.
    Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics. Department of Mathematics, COMSATS Institute of Information Technology.
    Qi, Xiaomin
    Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics.
    Silvestrov, Sergei
    Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics.
    Linear Classification of data with Support Vector Machines and Generalized Support Vector Machines2016In: Engineering Mathematics II: Algebraic, Stochastic and Analysis Structures for Networks, Data Classification and Optimization / [ed] Sergei Silvestrov; Milica Rancic, Springer, 2016Chapter in book (Refereed)
    Abstract [en]

    In this paper, we study the support vector machine and introduced the notion of generalized support vector machine for classification of data. We showthat the problem of generalized support vector machine is equivalent to the problem of generalized variational inequality and establish various results for the existence of solutions. Moreover, we provide various examples to support our results.

  • 6.
    Nazir, Talat
    et al.
    Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics. Department of Mathematics, COMSATS Institute of Information Technology.
    Silvestrov, Sergei
    Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics.
    Common Fixed Point Results for Family of Generalized Multivalued F-contraction Mappings in Ordered Metric Spaces2016In: Engineering Mathematics II: Algebraic, Stochastic and Analysis Structures for Networks, Data Classification and Optimization / [ed] Sergei Silvestrov; Milica Rancic, Springer, 2016Chapter in book (Refereed)
    Abstract [en]

    In this paper, we study the existence of common fixed points of family of multivalued mappings satisfying generalized F-contractive conditions in ordered metric spaces. These results establish some of the general common fixed point theorems for family of multivalued maps.

  • 7.
    Nazir, Talat
    et al.
    Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics. Department of Mathematics, COMSATS Institute of Information Technology.
    Silvestrov, Sergei
    Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics.
    Abbas, Mujahid
    Department of Mathematics, University of Management and Technology, C-II, Johar Town, Lahore, Pakistan and Faculty of Science, Department of Mathematics, King Abdulaziz University, Saudi Arabia.
    Common fixed point results of four mappings in ordered partial metric spaces2016In: Waves Wavelets Fractals - Advanced Analysis, ISSN 2449-5557, Vol. 2, no 1, p. 46-63Article in journal (Refereed)
    Abstract [en]

    On partially ordered set equipped with a partial metric, we study the sufficient conditions for existence of common fixed points of various mappings satisfying generalized weak contractive conditions. These results unify several comparable results in the existing literature. We also study the existence of nonnegative solution of implicit nonlinear integral equation. Furthermore, we study the fractal of finite family of generalized contraction mappings defined on a partial metric space.

  • 8.
    Nazir, Talat
    et al.
    Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics. COMSATS Institute of Information Technology, Pakistan.
    Silvestrov, Sergei
    Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics.
    Abbas, Mujahid
    Department of Mathematics and Applied Mathematics, University of Pretoria, South Africa.
    Fractals of generalized F-Hutchinson operator2016In: Waves, Wavelets and Fractals. Advanced Analysis, ISSN 2449-5557, Vol. 2, no 1, p. 29-40Article in journal (Refereed)
    Abstract [en]

    The aim of this paper is to construct a fractal with the help of a finite family of F−contraction mappings, a class of mappings more general than contraction mappings, defined on a complete metric space. Consequently, we obtain a variety of results for iterated function systems satisfying a different set of contractive conditions. Some examples are presented to support the results proved herein. Our results unify, generalize and extend various results in the existing literature.

  • 9.
    Nazir, Talat
    et al.
    Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics. Department of Mathematics, COMSATS Institute of Information Technology, Pakistan.
    Silvestrov, Sergei
    Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics.
    Qi, Xiaomin
    Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics.
    Fractals of Generalized F-Hutchinson Operator in b-Metric Spaces2016In: Journal of Operators, ISSN 2314-5064, Vol. 2016, p. 9 pp-, article id 5250394Article in journal (Refereed)
    Abstract [en]

    The aim of this paper is to construct a fractal with the help of a finite family of generalized F-contraction mappings, a class of mappings more general than contraction mappings, defined in the setup of b-metric space. Consequently, we obtain a variety of results for iterated function system satisfying a different set of contractive conditions. Our results unify, generalize, and extend various results in the existing literature.

  • 10.
    Qi, Xiaomin
    et al.
    Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics.
    Silvestrov, Sergei
    Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics.
    Nazir, Talat
    Department of Mathematics, COMSATS Institute of Information Technology.
    Data classification with support vector machine and generalized support vector machine2017In: AIP Conference Proceedings, Volume 1798 / [ed] Seenith Sivasundaram, 2017, Vol. 1798, p. 020126-1-020126-9, article id 020126Conference paper (Refereed)
    Abstract [en]

    In the paper, we study the theory of support vector machine and the using for linear and nonlinear classification of data. And we also used the notion of generalized support vector machine for data classifications. We show that the problem of generalized support vector machine is equivalent to the problem of generalized variational inequality and establish various results for the existence of solutions.

  • 11.
    Silvestrov, Sergei
    et al.
    Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics.
    Nazir, Talat
    Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics. Department of Mathematics, COMSATS Institute of Information Technology.
    Common Fixed Points of Weakly Commuting Multivalued Mappings on a Domain of Sets Endowed with Directed Graph2016In: Engineering Mathematics II: Algebraic, Stochastic and Analysis Structures for Networks, Data Classification and Optimization / [ed] Sergei Silvestrov; Milica Rančić, Springer, 2016Chapter in book (Refereed)
    Abstract [en]

    In this paper, the existence of coincidence points and common fixed points for multivalued mappings satisfying certain graphic ψ- contraction contractive conditions with set-valued domain endowed with a graph, without appealing to continuity, is established. Some examples are presented to support the results proved herein. Our results unify, generalize and extend various results in the existing literature.

1 - 11 of 11
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf